Alert archive / Arkansas / Flash Flood Warnings in 2015
Flash Flood Warning 95, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Aug 10, 2015, 7:03 AM CDT for 5 counties in Arkansas; Dunklin County, Missouri. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 10, 2015, 7:03 AM CDT (12:03 UTC)
- Expired
- Aug 10, 2015, 10:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clay County, AR, Craighead County, AR, Greene County, AR, Mississippi County, AR, Randolph County, AR, Dunklin County, MO
The radar
The Memphis radar (KNQA), 94 km from the middle of the area, began a volume at 12:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 0.1 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 120 J/kg
- Mixed-layer CIN
- -282 J/kg
- Mixed-layer LCL
- 2258 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -51 m²/s²
- 0-3 km storm-relative helicity
- -44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
529
WGUS54 KMEG 101203
FFWMEG
ARC021-031-055-093-121-MOC069-101500-
/O.NEW.KMEG.FF.W.0095.150810T1203Z-150810T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
703 AM CDT MON AUG 10 2015
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EAST CENTRAL RANDOLPH COUNTY IN EASTERN ARKANSAS...
NORTHWESTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
NORTHEASTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
CENTRAL GREENE COUNTY IN EASTERN ARKANSAS...
SOUTHWESTERN CLAY COUNTY IN EASTERN ARKANSAS...
SOUTHERN DUNKLIN COUNTY IN SOUTHEASTERN MISSOURI...
* UNTIL 1000 AM CDT
* AT 702 AM CDT...DOPPLER RADAR ESTIMATES 1 TO 3 INCHES OF RAIN HAS
OCCURRED OVER THE PAST 3 HOURS. SHOWERS AND THUNDERSTORMS WILL
PRODUCE AN ADDITIONAL 1 TO 3 INCHES OF RAIN
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PARAGOULD...LEACHVILLE...RECTOR...SENATH...MONETTE...MARMADUKE...
OAK GROVE HEIGHTS...CARDWELL...HORNERSVILLE...ARBYRD...LAFE...
REYNO...BIGGERS...KNOBEL...PEACH ORCHARD...BEECH GROVE...ARKMO...
BRIGHTON...BOYNTON AND BROOKINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 3606 8996 3604 8996 3585 9032 3638 9084
3640 9041
$$2 follow-up statements
323
WGUS74 KMEG 101245
FFSMEG
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
745 AM CDT MON AUG 10 2015
ARC021-031-055-093-121-MOC069-101500-
/O.CON.KMEG.FF.W.0095.000000T0000Z-150810T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RANDOLPH AR-MISSISSIPPI AR-CRAIGHEAD AR-GREENE AR-CLAY AR-DUNKLIN MO-
745 AM CDT MON AUG 10 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
EAST CENTRAL RANDOLPH...NORTHWESTERN MISSISSIPPI...NORTHEASTERN
CRAIGHEAD...CENTRAL GREENE...SOUTHWESTERN CLAY AND SOUTHERN DUNKLIN
COUNTIES...
AT 741 AM CDT...DOPPLER RADAR ESTIMATES OVER 3 INCHES OF RAIN HAS
OCCURRED FROM EAST OF PARAGOULD...TO LAFE AND KNOBEL.
OBSERVERS HAVE REPORTED 3.5 INCHES IN LAFE.
ALTHOUGH THE HEAVY RAIN HAS DIMINISHED...RUNOFF FROM THE EARLIER
HEAVY RAIN WILL CONTINUE THE THREAT FOR FLOODING.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PARAGOULD...LEACHVILLE...RECTOR...SENATH...MONETTE...MARMADUKE...OAK
GROVE HEIGHTS...CARDWELL...HORNERSVILLE...ARBYRD...LAFE...REYNO...
BIGGERS...KNOBEL...PEACH ORCHARD...BEECH GROVE...ARKMO...BRIGHTON...
BOYNTON AND BROOKINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3606 8996 3604 8996 3585 9032 3638 9084
3640 9041
$$879
WGUS74 KMEG 101452
FFSMEG
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
952 AM CDT MON AUG 10 2015
ARC021-031-055-093-121-MOC069-101501-
/O.EXP.KMEG.FF.W.0095.000000T0000Z-150810T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RANDOLPH AR-MISSISSIPPI AR-CRAIGHEAD AR-GREENE AR-CLAY AR-DUNKLIN MO-
952 AM CDT MON AUG 10 2015
...THE FLASH FLOOD WARNING FOR EAST CENTRAL RANDOLPH...NORTHWESTERN
MISSISSIPPI...NORTHEASTERN CRAIGHEAD...CENTRAL GREENE...SOUTHWESTERN
CLAY AND SOUTHERN DUNKLIN COUNTIES WILL EXPIRE AT 1000 AM CDT...
THE THREAT FOR HEAVY RAIN IS DIMINISHING...AND FLOODING IS NO LONGER
EXPECTED TO POSE A THREAT.
LAT...LON 3606 8996 3604 8996 3585 9032 3638 9084
3640 9041
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Aug 10, 6:01 AM CDT, 1 hour 2 minutes earlier.
Area forecast discussion, Aug 10, 6:01 AM CDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
601 AM CDT MON AUG 10 2015
.DISCUSSION... /ISSUED 439 AM CDT MON AUG 10 2015/
A COMPLEX WEATHER DAY ACROSS THE MIDSOUTH. THE UPPER LEVEL RIDGE
THAT BROUGHT TRIPLE DIGIT HEAT CLOSE TO THE MIDSOUTH YESTERDAY HAD
RETROGRADED OVER THE PAST 12 HOURS...RETURNING NORTHWEST FLOW
ALOFT TO THE MIDSOUTH.
SEVERAL THUNDERSTORM COMPLEXES HAD FORMED OVER SOUTHERN MO EARLY
THIS MORNING...MOVING SOUTHEAST ALONG THE UPPER RIDGE PERIPHERY.
ASSUMING THE COLD POOL CAN REMAIN ESTABLISHED THROUGH SUNRISE...
850-500MB THICKNESS FIELDS SUGGEST THESE STORMS WILL MOVE
SOUTH/SOUTHEAST THROUGH NORTHEAST AR...WEST TN AND NORTHEAST MS.
THE HRRR MODEL HAS BEEN CONSISTENT IN DEPICTING SUCH A SCENARIO.
THE AIRMASS FEEDING THESE STORMS WAS RICH WITH MOISTURE...WITH
PRECIPITABLE WATER VALUES AROUND 2.25 INCHES. THE LOW LEVEL JET
HAS BEEN A RELATIVELY WEAK 20KTS...BUT ADEQUATE TO MAINTAIN
STORMS EARLY THIS MORNING.
THUNDERSTORM EVOLUTION THROUGH MIDDAY WILL HAVE SIGNIFICANT
IMPACTS ON AFTERNOON HEAT INDICES. HAVE TRIMMED BACK HEAT
HEADLINES TO REFLECT THE IMPACTS OF THUNDERSTORM OUTFLOW AND
INITIAL CLOUD COVER. HEAT INDEX FORECAST CONFIDENCE IS MARGINAL...
BUT PERHAPS BEST OVER THE MS RIVER DELTA...FROM CLARKSDALE TO
CHARLESTON MS. THIS AREA WILL LEAST LIKELY BE IMPACTED BY
THUNDERSTORM OUTFLOW AND CLOUD COVER...AND NEAREST TO THE
AFTERNOON LOW LEVEL THERMAL RIDGE OVER SOUTHERN AR AND CENTRAL MS.
A WEAK COLD FRONTAL PASSAGE APPEARS ON TRACK FOR LATE THIS EVENING
AND EARLY OVERNIGHT. COOLER AND DRIER AIR WILL LAG 12 TO 18 HOURS
BEHIND THE INITIAL WIND SHIFT...BUT LIKELY SUFFICIENT TO KEEP
TUESDAY AFTERNOON HEAT INDICES BELOW ADVISORY CRITERIA.
WEDNESDAY AND THURSDAY SHOULD SEE COOLER AND DRIER CONDITIONS...WITH
NORTHERLY WINDS. DAYTIME TEMPS WILL GRADUALLY MODERATE TO NEAR
NORMAL VALUES FROM FRIDAY THROUGH NEXT MONDAY...AS THE UPPER RIDGE
BUILDS INTO THE MIDDLE MS RIVER VALLEY. RAIN CHANCES FROM MIDWEEK
THROUGH EARLY NEXT WEEK APPEAR MINIMAL.
PWB
&&
.AVIATION...
12Z TAF SET
LATEST HRRR SHOWS LINE OF CONVECTION THAT CURRENTLY STRETCHES FROM
NEAR KMKL BACK TO THE NW ACROSS SW MO WILL CONTINUE TO PUSH
SOUTHEAST THROUGH THE MIDSOUTH. CONVECTION SHOULD BE SOUTH OF KTUP
BY 20Z. THEREAFTER...LOW CONFIDENCE ON TAFS IF ANY REDEVELOPMENT
WILL OCCUR OR NOT. PUT IN VCTS WORDING AT KJBR AROUND 23Z FOR A
COUPLE OF HOURS BUT HAVE MY DOUBTS IF ATMOSPHERE WILL RECOVER AS
THICK CIRRUS DECK MAY BE OVER CWA FOR MOST OF DAY LIMITING DAYTIME
HEATING. IF CLOUDS CLEAR OVERNIGHT COULD SEE SOME DENSE FOG AT
SOME OF THE TAF SITES BUT FOR NOW HAVE LEFT MENTION OUT. WINDS
WILL TURN AROUND TO THE N GUSTING TO 25-30 KTS INITIALLY BEHIND
GUST FRONT MOVING SOUTHWARD. EXPECT WINDS SHOULD TURN BACK TO SSW
BEFORE SWITCHING BACK TO THE NORTH. WIND DIRECTION AND SPEED WILL
BE VARIABLE TODAY DUE TO THE CONVECTION.
KRM
&&
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...EXCESSIVE HEAT WARNING FROM 11 AM THIS MORNING TO 8 PM CDT THIS
EVENING FOR PHILLIPS.
HEAT ADVISORY FROM 11 AM THIS MORNING TO 8 PM CDT THIS EVENING
FOR CRITTENDEN-CROSS-LEE AR-POINSETT-ST. FRANCIS.
MO...NONE.
MS...EXCESSIVE HEAT WARNING FROM 11 AM THIS MORNING TO 8 PM CDT THIS
EVENING FOR CALHOUN-COAHOMA-QUITMAN-TALLAHATCHIE-YALOBUSHA.
HEAT ADVISORY FROM 11 AM THIS MORNING TO 8 PM CDT THIS EVENING
FOR BENTON MS-CHICKASAW-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-TATE-TIPPAH-TUNICA-
UNION.
TN...HEAT ADVISORY FROM 11 AM THIS MORNING TO 8 PM CDT THIS EVENING
FOR FAYETTE-SHELBY.
&&Hazardous weather outlook, Aug 10, 3:50 AM CDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 350 AM CDT MON AUG 10 2015 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-111100- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 350 AM CDT MON AUG 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT HEAT INDICES MAY EXCEED 105 DEGREES THIS AFTERNOON...MAINLY SOUTHWEST OF A HARRISBURG ARKANSAS TO MEMPHIS TO CORINTH MISSISSIPPI LINE. THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS NORTHEAST OF HARRISBURG ARKANSAS TO MEMPHIS TO CORINTH MISSISSIPPI LINE. DAMAGING WINDS AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. HOWEVER... STORM REPORTS ARE ENCOURAGED AND MAY BE RELAYED TO THE NATIONAL WEATHER SERVICE THROUGH THE NWS MEMPHIS WEBSITE OR THROUGH SOCIAL MEDIA. PWB
In the hours before
Special weather statement, Aug 10, 3:00 AM CDT, 4 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
300 AM CDT MON AUG 10 2015
ARZ009-018-028-MOZ113-115-TNZ019-100845-
MISSISSIPPI AR-GREENE AR-CLAY AR-PEMISCOT MO-DUNKLIN MO-DYER TN-
300 AM CDT MON AUG 10 2015
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 345 AM CDT FOR...
NORTHEASTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
NORTHEASTERN GREENE COUNTY IN EASTERN ARKANSAS...
SOUTHEASTERN CLAY COUNTY IN EASTERN ARKANSAS...
SOUTHWESTERN PEMISCOT COUNTY IN SOUTHEASTERN MISSOURI...
DUNKLIN COUNTY IN SOUTHEASTERN MISSOURI...
WESTERN DYER COUNTY IN NORTHWEST TENNESSEE...
AT 300 AM CDT...A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH
WAS LOCATED NEAR CLARKTON...OR NEAR CAMPBELL...MOVING SOUTHEAST AT 45
MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN NORTHEASTERN MISSISSIPPI...NORTHEASTERN GREENE...
SOUTHEASTERN CLAY...SOUTHWESTERN PEMISCOT...DUNKLIN AND WESTERN DYER
COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3652 8998 3625 8995 3600 8973 3600 9016
3641 9028
TIME...MOT...LOC 0800Z 315DEG 38KT 3646 9003Special weather statement, Aug 10, 3:43 AM CDT, 3 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
343 AM CDT MON AUG 10 2015
ARZ009-018-028-MOZ113-115-TNZ001-002-019-020-048-051-100930-
MISSISSIPPI AR-GREENE AR-CLAY AR-PEMISCOT MO-DUNKLIN MO-
LAUDERDALE TN-LAKE TN-DYER TN-GIBSON TN-CROCKETT TN-OBION TN-
343 AM CDT MON AUG 10 2015
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 430 AM CDT FOR...
NORTHEASTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
NORTHEASTERN GREENE COUNTY IN EASTERN ARKANSAS...
SOUTHEASTERN CLAY COUNTY IN EASTERN ARKANSAS...
PEMISCOT COUNTY IN SOUTHEASTERN MISSOURI...
SOUTHEASTERN DUNKLIN COUNTY IN SOUTHEASTERN MISSOURI...
LAUDERDALE COUNTY IN SOUTHWEST TENNESSEE...
LAKE COUNTY IN NORTHWEST TENNESSEE...
DYER COUNTY IN NORTHWEST TENNESSEE...
SOUTHWESTERN GIBSON COUNTY IN NORTHWEST TENNESSEE...
NORTHWESTERN CROCKETT COUNTY IN NORTHWEST TENNESSEE...
SOUTHWESTERN OBION COUNTY IN NORTHWEST TENNESSEE...
AT 342 AM CDT...A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH
WAS LOCATED OVER COTTONWOOD GROVE...OR 7 MILES EAST OF
CARUTHERSVILLE...MOVING SOUTHEAST AT 50 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN NORTHEASTERN MISSISSIPPI...NORTHEASTERN GREENE...
SOUTHEASTERN CLAY...PEMISCOT...SOUTHEASTERN DUNKLIN...LAUDERDALE...
LAKE...DYER...SOUTHWESTERN GIBSON...NORTHWESTERN CROCKETT AND
SOUTHWESTERN OBION COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3594 8894 3580 8935 3582 8936 3582 8940
3577 8943 3557 9001 3620 9020 3636 8956
3639 8941
TIME...MOT...LOC 0842Z 316DEG 42KT 3620 8954Special weather statement, Aug 10, 4:18 AM CDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 418 AM CDT MON AUG 10 2015 ARZ028-MOZ115-TNZ002-019-020-048>051-101000- MISSISSIPPI AR-PEMISCOT MO-TIPTON TN-LAUDERDALE TN-DYER TN- HAYWOOD TN-GIBSON TN-CROCKETT TN-OBION TN- 418 AM CDT MON AUG 10 2015 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL UNTIL 500 AM CDT FOR... NORTHEASTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS... SOUTH CENTRAL PEMISCOT COUNTY IN SOUTHEASTERN MISSOURI... NORTH CENTRAL TIPTON COUNTY IN SOUTHWEST TENNESSEE... LAUDERDALE COUNTY IN SOUTHWEST TENNESSEE... DYER COUNTY IN NORTHWEST TENNESSEE... NORTHWESTERN HAYWOOD COUNTY IN SOUTHWEST TENNESSEE... CENTRAL GIBSON COUNTY IN NORTHWEST TENNESSEE... CROCKETT COUNTY IN NORTHWEST TENNESSEE... SOUTHWESTERN OBION COUNTY IN NORTHWEST TENNESSEE... AT 418 AM CDT...A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED NEAR HELOISE...OR 12 MILES SOUTH OF CARUTHERSVILLE... MOVING SOUTHEAST AT 40 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN NORTHEASTERN MISSISSIPPI...SOUTH CENTRAL PEMISCOT...NORTH CENTRAL TIPTON...LAUDERDALE...DYER...NORTHWESTERN HAYWOOD...CENTRAL GIBSON...CROCKETT AND SOUTHWESTERN OBION COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3587 8874 3554 8999 3593 9010 3622 8921 TIME...MOT...LOC 0918Z 299DEG 36KT 3600 8961
Special weather statement, Aug 10, 4:20 AM CDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
420 AM CDT MON AUG 10 2015
ARZ018-026>028-MOZ113-TNZ049-101000-
CRAIGHEAD AR-MISSISSIPPI AR-GREENE AR-POINSETT AR-DUNKLIN MO-
TIPTON TN-
420 AM CDT MON AUG 10 2015
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 500 AM CDT FOR...
EASTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
WESTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
SOUTH CENTRAL GREENE COUNTY IN EASTERN ARKANSAS...
NORTHEASTERN POINSETT COUNTY IN EASTERN ARKANSAS...
SOUTHWESTERN DUNKLIN COUNTY IN SOUTHEASTERN MISSOURI...
WESTERN TIPTON COUNTY IN SOUTHWEST TENNESSEE...
AT 420 AM CDT...A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH
WAS LOCATED NEAR CARDWELL...OR NEAR LEACHVILLE...MOVING SOUTHEAST AT
25 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN EASTERN CRAIGHEAD...WESTERN MISSISSIPPI...SOUTH CENTRAL
GREENE...NORTHEASTERN POINSETT...SOUTHWESTERN DUNKLIN AND WESTERN
TIPTON COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3595 9050 3613 9019 3571 9003 3555 9000
3550 9030
TIME...MOT...LOC 0920Z 303DEG 20KT 3599 9031Special weather statement, Aug 10, 4:55 AM CDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 455 AM CDT MON AUG 10 2015 ARZ028-036-TNZ019-048>050-088-101045- MISSISSIPPI AR-CRITTENDEN AR-TIPTON TN-LAUDERDALE TN-DYER TN- HAYWOOD TN-SHELBY TN- 455 AM CDT MON AUG 10 2015 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL UNTIL 545 AM CDT FOR... CENTRAL MISSISSIPPI COUNTY IN EASTERN ARKANSAS... NORTHEASTERN CRITTENDEN COUNTY IN EASTERN ARKANSAS... TIPTON COUNTY IN SOUTHWEST TENNESSEE... LAUDERDALE COUNTY IN SOUTHWEST TENNESSEE... SOUTHWESTERN DYER COUNTY IN NORTHWEST TENNESSEE... SOUTHWESTERN HAYWOOD COUNTY IN SOUTHWEST TENNESSEE... NORTHEASTERN SHELBY COUNTY IN SOUTHWEST TENNESSEE... AT 455 AM CDT...A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED OVER OSCEOLA...MOVING SOUTHEAST AT 45 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN CENTRAL MISSISSIPPI...NORTHEASTERN CRITTENDEN...TIPTON... LAUDERDALE...SOUTHWESTERN DYER...SOUTHWESTERN HAYWOOD AND NORTHEASTERN SHELBY COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3550 8928 3524 9012 3573 9029 3596 8961 TIME...MOT...LOC 0955Z 299DEG 37KT 3571 9000
Special weather statement, Aug 10, 5:44 AM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
544 AM CDT MON AUG 10 2015
ARZ028-036-TNZ048>050-088-089-101130-
MISSISSIPPI AR-CRITTENDEN AR-FAYETTE TN-TIPTON TN-LAUDERDALE TN-
HAYWOOD TN-SHELBY TN-
544 AM CDT MON AUG 10 2015
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 630 AM CDT FOR...
SOUTHWESTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
CRITTENDEN COUNTY IN EASTERN ARKANSAS...
NORTHERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
TIPTON COUNTY IN SOUTHWEST TENNESSEE...
SOUTHWESTERN LAUDERDALE COUNTY IN SOUTHWEST TENNESSEE...
SOUTHWESTERN HAYWOOD COUNTY IN SOUTHWEST TENNESSEE...
SHELBY COUNTY IN SOUTHWEST TENNESSEE...
AT 542 AM CDT...A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS UP TO
45 MPH WAS LOCATED ALONG A LINE EXTENDING FROM COVINGTON TO NEAR
DIXONVILLE TO 6 MILES SOUTHWEST OF MARKED TREE...AND MOVING
SOUTHEAST AT 25 MPH. THE STRONG WINDS WILL BE POSSIBLE PRIOR TO THE
ONSET OF RAINFALL.
PEOPLE IN SOUTHWESTERN MISSISSIPPI...CRITTENDEN...NORTHERN
FAYETTE... TIPTON...SOUTHWESTERN LAUDERDALE...SOUTHWESTERN HAYWOOD
AND SHELBY COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3540 9050 3544 9050 3544 9029 3563 9029
3564 9009 3569 8962 3529 8920 3513 8968
3514 9036 3540 9051
TIME...MOT...LOC 1042Z 321DEG 21KT 3558 8963 3545 9000 3546 9050The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 2:26 AM CDT | Special Weather Statement | MEG | Clay | 49 min |
| Aug 10, 3:12 AM CDT | Excessive Heat Warning | MEG | Phillips | 7 hr |
| Aug 10, 3:43 AM CDT | Special Weather Statement | MEG | Mississippi | 47 min |
| Aug 10, 4:18 AM CDT | Special Weather Statement | MEG | Mississippi | 42 min |
| Aug 10, 4:20 AM CDT | Special Weather Statement | MEG | Mississippi | 40 min |
| Aug 10, 4:55 AM CDT | Special Weather Statement | MEG | Mississippi | 50 min |
| Aug 10, 5:44 AM CDT | Special Weather Statement | MEG | Crittenden | 46 min |
| Aug 10, 7:32 AM CDT | Areal Flood Advisory | MEG | Crittenden, Mississippi | 118 min |
| Aug 10, 2:58 AM CDT | Severe Thunderstorm Warning | MEG | Pemiscot | 47 min |
| Aug 10, 3:00 AM CDT | Special Weather Statement | MEG | Dunklin | 45 min |
Nearby
Flash Flood Warnings in Arkansas, 2015Flash Flood Warnings in Missouri, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.